RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2015, том 11, номер 2, страницы 111–122 (Mi jmag612)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Some Sharp Estimates for Convex Hypersurfaces of Pinched Normal Curvature

K. Drachab

a V. N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv 61022, Ukraine
b Sumy State University, 2, Rimskogo-Korsakova Str., Sumy 40007, Ukraine

Аннотация: For a convex domain $D$ bounded by the hypersurface $\partial D$ in a space of constant curvature we give sharp bounds on the width $R-r$ of a spherical shell with radii $R$ and $r$ that can enclose $\partial D$, provided that normal curvatures of $\partial D$ are pinched by two positive constants. Furthermore, in the Euclidean case we also present sharp estimates for the quotient $R/r$. From the obtained estimates we derive stability results for almost umbilical hypersurfaces in the constant curvature spaces.

Ключевые слова и фразы: convex hypersurface, space of constant curvature, pinched normal curvature, $\lambda$-convexity, spherical shell, stability, almost umbilical hypersurface.

DOI: https://doi.org/10.15407/mag11.02.111

Полный текст: PDF файл (165 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 53C40
Поступила в редакцию: 05.04.2014
Исправленный вариант: 19.03.2015
Язык публикации: английский

Образец цитирования: K. Drach, “Some Sharp Estimates for Convex Hypersurfaces of Pinched Normal Curvature”, Журн. матем. физ., анал., геом., 11:2 (2015), 111–122

Цитирование в формате AMSBIB
\RBibitem{Dra15}
\by K.~Drach
\paper Some Sharp Estimates for Convex Hypersurfaces of Pinched Normal Curvature
\jour Журн. матем. физ., анал., геом.
\yr 2015
\vol 11
\issue 2
\pages 111--122
\mathnet{http://mi.mathnet.ru/jmag612}
\crossref{https://doi.org/10.15407/mag11.02.111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354621000001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag612
  • http://mi.mathnet.ru/rus/jmag/v11/i2/p111

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. J. Roth, J. Scheuer, “Explicit rigidity of almost-umbilical hypersurfaces”, Asian J. Math., 22:6 (2018), 1075–1087  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:79
    Полный текст:18
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019